Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
148 Doctors are Online

Diagnosed PCOS. Trying to conceive. Advised Becosules, vit c, metformin. Feeling dizzy. Side effects?

I was recently diagonised with PCOS . My hormone levels are normal. I don t have any symptoms but through scanning it was confirmed. I want to get pregnant (I had a miscarriage due to an accident before). Doctor adviced me to take the following medicines - Becosules, vit c( both once in the afternoon) & Metformin 850mg (once at night - specifically for PCOS, dosage will be increased after 5 days). My only side effect is dizziness . I don t knw whether it is due to Metoformin or Becosules. I am also concerned about PCOS ,as i am worried that further medication would affect my health. plz advice. thanks
Asked On : Sat, 16 Mar 2013
Answers:  1 Views:  157
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
The medication you have been prescribed is the usual strategy followed in the management of PCOD; Metformin would aid in inducing ovulation and regularizing the cycles and dizziness could be a side effect of this drug which needs to be reported to the doctor; Becosules do not cause such side effects. PCOD is a hormonal disorder wherein there is irregular or absent ovulation resulting in simultaneous development of many follicles in several stages and this leads to irregular menstruation, infertility, obesity, unwanted hair growth, insulin resistance and so on. Management of weight, daily exercise and intake of healthy diet as well as avoidance of stress go a long way in the control of the symptoms. You may need ovulation induction after priming if you are anxious to conceive. Hope your query is answered. Take care.
Answered: Fri, 2 Aug 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor